# SDR UIEA2025040100423

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE, FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER, WAS FOUND CRACK INDICATION, ON OPEN HOLE # 4 POSITION 5 O'CLOCK AT SKIN AND 10 O'CLOCK POSITION BEAR STRAP.( LH SIDE, FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER, ON OPEN HOLE # 4 POSITION 5 O'CLOCK AT SKIN AND 10 O' CLOCK POSITION BEAR STRAP DAMAGE WAS REPAIRED IAW SRM 53-10-01-2R-1 PAG 1,2,3, 11-17 DETAIL II FIG 201 REV 52 15APR25. NO FURTHER DEFECT NOTED. )
